# SDR ASAA2016040816308

- Difficulty date: April 8, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 29,563 hours, 8,996 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Part serial: 8369
- Condition: Failed
- Location: Nr 2 Fuel Tank
- Part time: 29,591 hours, 9,006 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINEERING REQUEST, ACCOMPLISH FUEL QTY SYS TEST FOR NR 2 TANK.  ACFT GROUNDED.  R & R F1, F2, AND F15, REF AMM 28-41-21.  SYSTEM TEST GOOD, REF AMM 28-41-00.  ACCOMPLISHED FQIS BITE TEST, REF FIM 28-41, TASK 801, OPS NORMAL.  FQIS COMPARISON CHECK WITH FUEL MEASURING STICKS WITHIN LIMITS, REF AMM 28-41-00-720-801.
